# SDR DALA2015030702084

- Difficulty date: March 6, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 29-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 40R ON FWD CARGO COMPARTMENT BETWEEN FRAME 29 TO FRAME 31  L=1" W=0.5" D=0.003.  PERFORMED PERMANENT REPAIR ON STRINGER IAW SRM 53-0013 FIG 201(SHEET 2).
